# SDR W8PA960158

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LBL 20 SEAT TRACK IS CORRODED BS 346 - BS 352, WL 208.  REMOVED DAMAGED SEAT RACK.  FABRICATED, ALODINED, PRIMED, PAINTED AND INSTALLED NEW SEAT TRACK.  (M)
